Odd feeling in my stomach?

Discussion in 'Side-Effects of Duromine' started by tjane, May 2, 2012.

  1. tjane

    tjane New Member
    Registered

    Joined:
    May 2, 2012
    Messages:
    5
    Likes Received:
    0
    I started taking 30mg Duromine 2 days ago.
    I'm 172cm tall and weigh 80kg.

    I'm taking them at about 7:30 in the morning as told to, to avoid being awake all night.
    Since taking them, i haven't felt extra energetic at all but i have been having these weird "ache" i guess in my stomach.
    The feeling is very similar to when I'm nervous and when i haven't eaten in awhile and i'm starving. But i'm still eating 3 small meals a day as i dont want to fall sick. I'm also taking multivitamins.

    The feeling i get is constant and it's a little annoying and confusing. I kind of can't tell whether it's just the tablets making my stomach unsettled or if im actually hungry...
    Regardless of the confusing feeling i'll continue to eat 3 times a day even if its small.
    I do get a bit of a tight chest every now and then and my heart beats a bit heavier then usual but not to the point where it's hurting or worrying me (i would see my doctor if it was) and i only get lightheaded if im sitting down, but i don't go wobbly.

    Has anyone else had similar side effects? especially the stomach upset feeling.

    Thank you :)
     
  2. djembay

    djembay New Member
    Registered

    Joined:
    Apr 25, 2012
    Messages:
    12
    Likes Received:
    4
    Hi Tjane

    How are you going? I hope the pains are better for you! I remember my first few days (on day 12 now) and i did have a bit of a sore tummy...it was like ouch right there in the pit of my stomach! i remember not knowing whether i was hungry or not, so id eat something and then feel sick as soon as i did! and also everytime i thought about food, my mouth would get this horrible taste, and the stomach thing would come back.
    you sound pretty smart to your own body - so you would know if something sinister was up to go straight to your docs, i think it is more of a mental thing....sort of our bodies way of telling us it doesnt want food - or at least not the food i was giving it anyways!! :p
    oh well... i dont have it anymore thank god - im sure yours will go away too....maybe do something to take your mind off it??
    good luck!
     
  3. tjane

    tjane New Member
    Registered

    Joined:
    May 2, 2012
    Messages:
    5
    Likes Received:
    0
    Hey there Djembay, I'm okay i guess thanks for asking :) I woke up at 5:30 this morning and have been up since, i had a strong urge to throw up so i made myself eat breakfast but i didn't enjoy any of it and i still felt gross so i took a travel calm tablet to ease my stomach. That helped alot but my stomach still has that "nervous" weird feeling.
    I'm undecided whether to continue them or not, i think i'll go talk to my local pharmacist and ask. He would know a lot more about the side affects than my doctor.

    Have you lost any weight yet? If i do continue to use duromine and the side effects go away ill only weigh myself at the end of each month.

    Thanks, yeah i seem to forget about the yucky feeling when i go for a walk or if im really concentrating on something but otherwise it's kinda hard to ignore :/
    Has it made you feel energized at all? Because i haven't had that effect at all, just normal along with the stomach aches lol.
     
  4. Kristy

    Kristy New Member
    Registered

    Joined:
    Jun 2, 2012
    Messages:
    24
    Likes Received:
    0
    Hi Tjane

    I have been on 40mg Duromine for 9 days
    I am taking my tablets 7 am in the morning

    I know exactly what you are referring to. I feel weird in the stomach like im nervous or anxious.
    I am not sure what is causing it.


    Hope you are doing well
     
  5. Kirsty87

    Kirsty87 New Member
    Registered

    Joined:
    May 31, 2012
    Messages:
    27
    Likes Received:
    1
    Hi Tjane,

    I am also the same. I take my tablet between 5-6am and have the feeling in my stomach... Sometimes my stomach makes those grumbling noises too like I am hungry even though I'm still eating 3 meals a day and a small small snack in between. Usually a few strawberries or something... So I don't think I can be hungry... I'm not sure if it's my body getting used to it or not but it doesn't worry me too much. Oh and I'm on day 7.. And still happening

    Good luck on your journey :)
     
Loading...